Pneumologie 2017; 71(S 01): S1-S125
DOI: 10.1055/s-0037-1598454
Posterbegehung – Sektion Pneumologische Onkologie
Lungenkarzinom II – Jens Kollmeier/Berlin, Andreas Gröschel/Aachen
Georg Thieme Verlag KG Stuttgart · New York

Drug-induced myocarditis after nivolumab treatment in a patient with PDL-1-negative squamous cell carcinoma of the lung

H Semper
1  Klinik für Pneumologie, Evangelische Lungenklinik Berlin
,
F Mühlberg
2  Helios Klinikum Berlin-Buch
,
J Schulz-Menger
3  Max-Delbrück-Centrum für Molekulare Medizin (Mdc)
,
M Allewelt
1  Klinik für Pneumologie, Evangelische Lungenklinik Berlin
,
C Grohé
1  Klinik für Pneumologie, Evangelische Lungenklinik Berlin
› Author Affiliations
Further Information

Publication History

Publication Date:
23 February 2017 (online)

 

Immunotherapy such as nivolumab is a new promising therapeutic option for advanced stage non small cell lung cancer (NSCLC). Due to the interference with the immune system previously unknown side effects are observed both in clinical studies and experience. Autoimmune phenomena effecting skin, gastrointestinal tract, endocrine glands, kidney and lung have been described. Up to now there is only limited information regarding potential cardiac side effects. We present a case of symptomatic drug induced myocarditis after nine cycles of nivolumab in a patient with efficient anticancer response.

Zoom Image
Fig. 1 Remission of the lung tumor under immunotherapy (05/15 – 10/15)
Zoom Image
Fig. 2 Cardiac MR images. Representative images show (A) SSFP-cine 4-chamber view with normal LV dimensions, signs for myocardial inflammation in short axis parametric T2 maps (B) with globally prolonged T2 times (65 ms) and (C) pseudo-4-chamber view with increased signal intensity in T1-weighted early gadolinium enhancement. No evidence for myocardial fibrosis in late gadolinium enhancement (D)